# SDR JJBA20220402003

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 36,078 hours, 23,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200006012
- Condition: Odor
- Location: Nr 1
- Part time: 724 hours, 639 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 EMITTED SMOKE AND BURNING SMELL. REMOVED AND REPLACED PACK #1 AIR CYCLE MACHINE. OPS CHECK GOOD. NO DEFECTS NOTED.
